# SDR C2XA08IA261

- Difficulty date: December 21, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 21,811 hours, 20,510 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2195 MOB - IAH.  THE CREW REPORTED A BURNING PLASTIC SMELL AT PASSENGER SEAT ROWS 9 THROUGH 11.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE PASSENGER CABIN.  ALL CONDITIONS WERE FOUND TO BE NORMAL AND THERE WERE NOT ANY INDICATIONS OF BURNING, SMOKE OR COMPONENT OVERHEATING.
